# SDR SWAA950225

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR FUSELAGE SKIN LAP INSPECTION, FOUND CRACK INDICATION AT VERTICAL STIFFENER, BS 178, LBL 6, WL 184.  REPLACED PER BOEING STRUCTURAL REPAIR MANUAL.
